Unanswered Fullblitz sides

ohiostate2827

ohiostate2827

Active member
Awards
1
  • Established
Been running fullblitz for couple weeks.. the pre workout is great.. blast through workouts no crash good pumps etc.. but it's like reign.. stim dick and now no libido.. anyone else have this problem about week half to two weeks in?.. fullblitz only stim I have on workout days
 
poison

poison

Board Sponsor
Awards
2
  • Established
  • First Up Vote
Y is supposed to increase libido. Citrulline and nitrates should make you a diamond cutter. Maybe other things in your life right now interfering?
 
The Solution

The Solution

Board Sponsor
Awards
5
  • First Up Vote
  • RockStar
  • Legend!
  • Established
  • Best Answer
Y is supposed to increase libido. Citrulline and nitrates should make you a diamond cutter. Maybe other things in your life right now interfering?
This.....
I highly doubt it is fullblitz
Try not taking fullblitz for a week and see if the sides reside.

Do you have low testosterone? Have you been tested?

Its always easy to point the finger at the supplement. But there could be a lot of external factors that are causing that side effect. This is the first issue out of anyone whom I have seen say this, so this is not an everyday occurrence
 
Last edited:
BOSSMAN

BOSSMAN

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
Been on fullblitz/vasoblitz for 2 months straight. No issues, but positive reviews. Love the combo
 
BOSSMAN

BOSSMAN

Well-known member
Awards
3
  • Established
  • First Up Vote
  • RockStar
For me it actually gets better the longer I take it. Stay consistent
 
Resolve10

Resolve10

Well-known member
Awards
4
  • Established
  • First Up Vote
  • Best Answer
  • RockStar
Y is supposed to increase libido. Citrulline and nitrates should make you a diamond cutter. Maybe other things in your life right now interfering?
Ya honestly this should cause the opposite for more people, considering the research in the main actives.

That said just try taking a break and see if it helps, but I’d look into other possible confounding factors.
 
LeanEngineer

LeanEngineer

Legend
Awards
4
  • RockStar
  • Established
  • Best Answer
  • First Up Vote
That said just try taking a break and see if it helps, but I’d look into other possible confounding factors.
This will be the easiest way to tell what's causing it.
 
ohiostate2827

ohiostate2827

Active member
Awards
1
  • Established
Testosterone lvls are good.. life is good.. so no stress issues.. only thing I can think of is an allergic reaction to something maybe.. or I may be getting dehydrated.. gonna take a break for a week and see.. but like I said had same issues while I ran reign last year
 
The Solution

The Solution

Board Sponsor
Awards
5
  • First Up Vote
  • RockStar
  • Legend!
  • Established
  • Best Answer
Testosterone lvls are good.. life is good.. so no stress issues.. only thing I can think of is an allergic reaction to something maybe.. or I may be getting dehydrated.. gonna take a break for a week and see.. but like I said had same issues while I ran reign last year
Your comparing two totally different formulas and ingredient profiles which have a lot of deviance.
Discontinue use for a week, and then start at 1 scoop and see what you get.
This is the first case the owner has ever heard of this side effect
 
Tank88

Tank88

Member
Awards
1
  • Established
It might just be a different reaction for a different user, same thing happened to me when i took kraken and kraken pump, never saw anyone else complaining of it. but i took a break, everything went well then i took it again two months later and it immediately happened again
 
ohiostate2827

ohiostate2827

Active member
Awards
1
  • Established
Your comparing two totally different formulas and ingredient profiles which have a lot of deviance.
Discontinue use for a week, and then start at 1 scoop and see what you get.
This is the first case the owner has ever heard of this side effect
I only do one scoop
 

jrock645

Well-known member
Awards
4
  • First Up Vote
  • Established
  • Best Answer
  • RockStar
Just started full blitz in the last week or two and have not experienced this. It isnt that heavy on stims imo, so i dont think its that.
 
soxbsbll05

soxbsbll05

Active member
Awards
2
  • First Up Vote
  • Established
Have used Fullblitz numerous times with no issues...and that includes the yohimbe which I am very prone to side effects from.
 

Similar threads


Top